# SDR COEA2016120501953

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N953FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0062
- Aircraft time: 12,631 hours, 16,493 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim Switch
- Part number: 2000190200
- Condition: Dirty
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PITCH TRIM CLUTCH SWITCH DOES NOT RELEASE AFTER NOSE DOWN INPUT.   RETURN TO DEPARTURE.  SWITCH CLEANED. OPS CHECKED GOOD.
